Donate Now
Post New Topic  New Poll  Post A Reply
my profile | directory login | register | search | faq | forum home

  next oldest topic   next newest topic
» Got Questions? Get Answers. » SCARLETEEN CENTRAL » Safer Sex & Birth Control » your opinion on this?

 - UBBFriend: Email this page to someone!    
Author Topic: your opinion on this?
ducksgoquack
Neophyte
Member # 41882

Icon 1 posted      Profile for ducksgoquack         Edit/Delete Post   Reply With Quote 
I've been on Loestrin 24 Fe for 3 months now, and I'm about to go back for a visit with my Dr. to talk about how it's affecting me. I think I may need to ask for a different kind, because I'm not sure what I' experiencing is normal..
I've been taking them within a 2 hour period every night, and I've only been late for maybe 2 pills (like 6 hours late). I am fine for the first week of every pack, then my breasts get really really sore and I spot for about 5 days, then it quits for about a week and starts back for like 4 days before the withdrawal bleed. When I'm on the withdrawal pills, it's barely a change in the amount of blood I've been seeing the rest of the month, and by the 4th day it's barely anything at all. The stuff I've been seeing is brown and stringy (sorry, thats gross). I talked to a nurse briefly, and she said it may take a while for it to regulate, but it's been the exact same reaction for the past 3 months and doesn't show signs of getting "more regulated." Do you think I should request a change in pills?

Posts: 28 | From: Mississippi | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
Heather
Executive Director & Founder
Member # 3

Icon 1 posted      Profile for Heather     Send New Private Message       Edit/Delete Post   Reply With Quote 
If these things have been consistent and not tapered down at all over three months, then yes, I think it's time to address them. if you still want to be on a pill, I think it also sounds like trying a different brand would be a sound plan.

Just FYI, working in repro health, I rarely find anything gross: no worries.

--------------------
Heather Corinna, Executive Director & Founder, Scarleteen
About Me • Get our book!
Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead

Posts: 67120 | From: An island near Seattle | Registered: May 2000  |  IP: Logged | Report this post to a Moderator
ducksgoquack
Neophyte
Member # 41882

Icon 1 posted      Profile for ducksgoquack         Edit/Delete Post   Reply With Quote 
I talked to the Dr. about those problems, he switched me to some different pills, and it seems like things are way way better.
The only strange part is that my withdrawal bleed always comes a week early. It's very regular, and its come on the exact same day the past 3 months, but it's always the week before the withdrawal pills. Once I start the withdrawal pills, I quit bleeding and it's just like I'm back on the regular ones. Is there a problem with this happening? It doesn't bother me, because it seems regular since its happened that many times in a row, I'm just wondering if there's any problem with that happening.

Also, can birth control effect circulation? My fingertips and toes have been FREEZING lately, and its near impossible to warm them up. I know its winter time and they're going to be cold, but I don't remember them ever being this cold before(they're almost numb most of the time). I think I remember hearing that birth control can effect your blood somehow, but I don't remember.

Posts: 28 | From: Mississippi | Registered: Jan 2009  |  IP: Logged | Report this post to a Moderator
   

Quick Reply
Message:

HTML is not enabled.
UBB Code™ is enabled.
UBB Code™ Images not permitted.
Instant Graemlins
   


Post New Topic  New Poll  Post A Reply Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3